Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 926538, 5 pages
http://dx.doi.org/10.1155/2014/926538
Research Article

A New Method for Research on the Center-Focus Problem of Differential Systems

School of Mathematical Sciences, Yangzhou University, Yangzhou 225002, China

Received 13 December 2013; Accepted 17 February 2014; Published 20 March 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Zhengxin Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. M. Alwash and N. G. Lloyd, “Nonautonomous equations related to polynomial two-dimensional systems,” Proceedings of the Royal Society of Edinburgh A, vol. 105, pp. 129–152, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. Zhang, Qualitative Theory of Differential Equations, Beijing Science Press, Beijing, China, 1998.
  3. J. Li, “Hilbert's 16th problem and bifurcations of planar polynomial vector fields,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 13, no. 1, pp. 47–106, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. P. Sadowskii, Polynomial Ideals and Varieties, University Press, Minsk, Belarus, 2008.
  5. I. A. Cherkas, “Center conditions of a equation,” Differentsial’nye Uravneniya, vol. 13, no. 2, pp. 271–275, 1977. View at Google Scholar · View at MathSciNet
  6. C. Li, C. Liu, and J. Yang, “A cubic system with thirteen limit cycles,” Differentsial’nye Uravneniya, vol. 246, no. 9, pp. 3609–3619, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Zhao, Z. Liang, and G. Lu, “The cyclicity of the period annulus of the quadratic Hamiltonian systems with non-Morsean point,” Differentsial’nye Uravneniya, vol. 162, no. 1, pp. 199–223, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Qian, “Asymptotic behavior of a third-order nonlinear differential equation,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 191–205, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. V. I. Mironenko, Analysis of Reflective Function and Multivariate Differential System, University Press, Gomel, Belarus, 2004.
  10. V. I. Arnold, Ordinary Differential Equation, Science Press, Moscow, Russia, 1971.
  11. V. I. Mironenko, “A reflecting function of a family of functions,” Differentsial’nye Uravneniya, vol. 36, no. 12, pp. 1636–1641, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. L. A. Alisevich, “On linear system with triangular reflective function,” Differentsial’nye Uravneniya, vol. 25, no. 3, pp. 1446–1449, 1989. View at Google Scholar
  13. E. V. Musafirov, “Differential systems, the mapping over period for which is represented by a product of three exponential matrixes,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 647–654, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  14. V. V. Mironenko, “Time-symmetry-preserving perturbations of differential systems,” Differentsial’nye Uravneniya, vol. 40, no. 10, pp. 1325–1332, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. V. Maiorovskaya, “Quadratic systems with a linear reflecting function,” Differentsial’nye Uravneniya, vol. 45, no. 2, pp. 263–265, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Zhou, “On the reflective function of polynomial differential system,” Journal of Mathematical Analysis and Applications, vol. 278, no. 1, pp. 18–26, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Z. Zhou, “The structure of reflective function of polynomial differential systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 1-2, pp. 391–398, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Z. Zhou, “Research on the properties of some planar polynomial differential equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5671–5681, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet